# SDR RU3A0612

- Difficulty date: August 18, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N78
- Make and model: Beech 300BEECH
- Aircraft serial: FF13
- Aircraft time: 10,754 hours, 5,840 cycles
- Engine: Pwa PT6A60A
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 8210212H
- Part serial: 12184928
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H, L

## Discrepancy

ON FINAL, RWY23 AT KBTL, WHEN POWER LEVERS BROUGHT TO IDLE, AIRCRAFT YAWED LEFT.  SUSPECT RIGHT PROP STAYED IN FLIGHT IDLE AND LEFT PROP WENT TO GROUND IDLE.  GO-AROUND ACCOMPLISHED.  PULLED PROP GOV TEST CB, LANDED UNEVENTFULLY.  CLEANED REVERSING CABLE AND REPLACED PROP GOVERNOR ON LEFT ENGINE.
